# SDR PNSA001201

- Difficulty date: December 3, 2000
- Submitted: January 24, 2001
- Operation: Air carrier
- Aircraft: N2708D
- Make and model: Swrngn SA227AC
- Aircraft serial: AC713B
- System (JASC): 3150 · Central Warning
- Part: Wire
- Condition: Chafed
- Location: Warning System
- Stage of operation: LD
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DURING LANDING ROLL OUT FLIGHT CREW OBSERVED A STEADY SAS FAULT LIGHT AND THE SAS TEST CB POPPED.  REPAIRED CHAFED WIRE.  SYSTEM OPS CHECKED OK.
